# SDR 20000609AP005

- Difficulty date: October 27, 1999
- Submitted: May 23, 2000
- Operation: Air carrier
- Aircraft: N605AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46106
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Part time: 88,287 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING D-CHECK, AFT LOWER CARGO BILGE STATION 1240 L35R TOP OF LONGERON METAL STRIP CRACKED.  REMOVED BRACKET IAW DC-8 SRM 51-3-20.  FABRICATED METAL STRIP IAW DC-8 SRM 53-2-0.  TREATED, PRIMED AND INSTALLED IAW DC-8 SRM 51-1-8, 51-3-0.  (M)
